Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

July 10, 2013Camden County, Gloucester County, Salem County, New Jersey; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 10, 2013, 12:52 PM EDT for Camden County, Gloucester County, Salem County, New Jersey; New Castle County, Delaware. It was in force for 83 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 12:52 PM EDT (16:52 UTC)
Expired
Jul 10, 2013, 2:15 PM EDT
In force
83 min
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Camden County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Dover AFB radar (KDOX), 84 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2013-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 727 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2013-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
727 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

567 
WWUS81 KPHI 101652
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 PM EDT WED JUL 10 2013

DEZ001-MDZ008-NJZ016>018-101815-
CAMDEN NJ-CECIL MD-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
1252 PM EDT WED JUL 10 2013

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL NEW CASTLE...EASTERN
CECIL...GLOUCESTER...SALEM AND WESTERN CAMDEN COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMDEN...CECIL...
GLOUCESTER...NEW CASTLE AND SALEM COUNTIES AT 1245 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL 
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.  

LAT...LON 3990 7495 3962 7486 3954 7495 3954 7502
      3957 7506 3953 7507 3952 7519 3956 7524
      3951 7529 3948 7555 3949 7555 3957 7552
      3959 7555 3951 7555 3948 7559 3946 7583
      3964 7588

$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 10, 9:38 AM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, Jul 10, 9:38 AM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
ISSUED BY NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
938 AM EDT WED JUL 10 2013

.SYNOPSIS...
A LOW PRESSURE SYSTEM HEADING INTO EASTERN CANADA WILL DRAG A COLD
FRONT FROM THE GREAT LAKES INTO THE REGION LATE TONIGHT. THE COLD
FRONT WILL MOVE SLOWLY THROUGH THE AREA ON THURSDAY BEFORE STALLING
JUST TO THE SOUTH AND EAST OF THE REGION ON FRIDAY AND THEN
DISSIPATE OVER THE WEEKEND. THE BERMUDA HIGH PRESSURE SYSTEM
WILL THEN SLOWLY START RETROGRADING BACK TOWARD THE EASTERN
SEABOARD EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CWA RESIDES IN BETWEEN SHORTWAVES THIS MORNING...WHICH IS WHY WE
WERE GENERALLY DRY AT 13Z. BUT THE NEXT SHORTWAVE TO AFFECT THE
CWA WAS ALREADY BRINGING SHOWERS AND A FEW THUNDERSTORMS INTO
WESTERN AND CENTRAL PENNSYLVANIA...AND IS EXPECTED TO MOVE EAST
OVER THE NEXT SEVERAL HOURS SUPPORTING AN UPTICK IN SHOWERS
THROUGH THE MIDDAY AND THEN NUMEROUS SHOWERS AND THUNDERSTORMS
THIS AFTERNOON.

THERE/S PLENTY OF MOISTURE ACROSS THE AREA. GFS INDICATES
PRECIPITABLE WATER VALUES UPWARDS OF 2.25 INCHES BY 18Z THIS
AFTERNOON. THUS...CONVECTION WILL POSE A HEAVY RAINFALL RISK
TODAY AND IN THOSE AREAS WITH LOW FFG THERE COULD BE LOCALIZED
FLASH FLOODING.

IN ADDITION...EVEN THOUGH WE HAVE STARTED THE DAY OUT WITH A DECENT
AMOUNT OF CLOUD COVER THERE MAY BE A FEW BREAKS IN THE CLOUDS
DURING THE LATE MORNING...AND WITH HIGH LEVELS OF MOISTURE THIS
MAY SUPPORT MLCAPE OF 1000-1500 J/KG. SHEAR IS FORECAST TO BE ON
THE WEAK SIDE...BUT WITH SOME INSTABILITY AND LOTS OF MOISTURE THERE
WILL BE THE RISK FOR ISOLATED STRONG TO DAMAGING WINDS FROM WET
MICROBURSTS THIS AFTERNOON.

MAXIMA ARE A LITTLE CHALLENGING TODAY. CLOUDS/CONVECTION COULD
LIMIT SURFACE WARMING AND FORECAST MAY BE A LITTLE TOO HIGH. BUT
WILL GIVE HIGHS A CHANCE FOR NOW AND MONITOR THROUGH THE MORNING.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE BULK OF THE CONVECTIVE ACTIVITY SHOULD BE MOVING OFF TO OUR
EAST-NORTHEAST AS THE MID-LEVEL TROUGH ADVANCES THROUGH BY THE LATE
EVENING HOURS. THE ATMOSPHERE DOES NOT REALLY GET TURNED OVER TOO
MUCH AND AN ELEVATED MIXED LAYER COULD RESIDE ACROSS THE REGION.
CONVECTION TO OUR WEST THIS EVENING, TIED TO THE FRONTAL BOUNDARY
ACROSS THE GREAT LAKES TODAY, MAY SLIDE EAST INTO OUR NECK OF THE
WOODS LATE TONIGHT. SOME OF THE NUMERICAL GUIDANCE SUGGESTS THAT
SOME MID-LEVEL DRYING TAKES PLACE, BUT GIVEN WE WILL SEE THE
STRONGER MID-LEVEL WIND FIELD MOVE OVERHEAD DO NOT THINK TOO MUCH
DRYING WILL TAKE PLACE. WE MAINTAIN CHANCE POPS TONIGHT ACROSS THE
AREA.

OVERNIGHT LOWS WILL NOT DROP TOO MUCH FROM WHERE THEY WERE THIS
MORNING AND WITH DECENT CLOUD COVER STILL AROUND MID-70S APPEARS
LIKELY.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE WRF-NMMB INITIALIZATION AT 500MB LOOKED CLOSER THAN THE GFS OVER
THE UPPER MIDWEST AND BETTER AT 925MB. BOTH MODELS LOOKED SIMILAR AT
850MB. KEEPING THE TREND GOING, IF ANYTHING THEY WERE MAYBE 1C TOO
COLD. IN SPITE OF THIS, THE GFS SOLUTION IS WELL WITHIN THE SPECTRUM
OF OTHER MEDIUM RANGE MODELS AND ITS ENSEMBLE MEAN OF LEAVING A
DECAYING CLOSED LOW ALOFT AROUND BEFORE IT GETS SHOVED WESTWARD BY
OUR OLD FRIEND, THE BERMUDA HIGH. THE HIGHEST IMPACT WEATHER
RELATED DAY IN THE LONG TERM SHOULD BE THURSDAY AS THE COLD FRONT MOVES
THROUGH WITH BOTH STRONG THUNDERSTORMS AND HEAVY DOWNPOURS
POSSIBLE. THE RETROGRADING BERMUDA HIGH IS EXPECTED TO SHUNT MOST
OF CHANTAL'S MOISTURE WEST OF OUR AREA, AND BRING A CLEAN TROPICAL
AIR MASS INTO OUR AREA. THAT WOULD BE THE GOOD NEWS. THE BAD NEWS
IS THAT THE INTO THE 90S HEAT AND MORE HUMIDITY WOULD ALSO RETURN.

HOW NASTY THURSDAY BECOMES WITH RESPECT TO STRONG OR SEVERE
THUNDERSTORMS IS PREDICATED ON HOW QUICKLY WE CAN SEE THE SUN.
RIGHT NOW WE ARE SEEING MORE NEGATIVES THAN POSITIVES. OTHER
MODELS HAVE JOINED THE GFS IN FORECASTING THE MOST IMPRESSIVE
LOOKING SEVERE WEATHER THERMODYNAMIC PARAMETERS I HAVE SEEN SO FAR
FOR THE CONVECTIVE SEASON IN THE OHIO VALLEY. RIGHT OFF THE BAT IT
WOULD APPEAR THE MCV ASSOCIATED WITH THIS ACTIVITY IS TIMED TO
PASS ACROSS OUR CWA DURING THE MORNING. WE HAVE SEEN HOW THE
DECAYING DERECHO ON THE FIRST DAY OF THE U.S. OPEN AT MERION DID
NOT LEAVE MUCH JUICE IN OUR ATMOSPHERE FOR THE REST OF THE DAY.
THE THERMODYNAMIC AND KINEMATIC FIELDS OVER OUR CWA ON THURSDAY
ARE FORECAST TO BE A LEVEL BELOW THE OHIO VALLEY. THE MLCAPE OF
1000-1500J IS OK, THERE IS NO DCAPE (TOO MOIST) AND HEALTHIER BULK
SHEAR VALUES ARE LATE IN ARRIVING. FROM THE HYDRO END, THE
FORECAST PWATS ARE STILL AROUND 2 INCHES AND THE FCST K INDEX
APPROACHING 40. WANT TO SEE HOW MUCH HEAVIER RAIN FALLS TODAY AND
TONIGHT BEFORE WE GO FROM MENTION IN THE HWO TO A WATCH. FOR NOW
WE WILL ADD SUB SEVERE ENHANCED WORDING TO THE FORECAST AND
CONTINUE MENTION IN THE HWO. WHILE GFS MOS MAX TEMPS ARE
THEORETICALLY OBTAINABLE, GIVEN THE LOW FCST CONVECTIVE TEMPS, WE
HAVE DECIDED TO COMPROMISE BETWEEN THE TWO DATASETS FOR MAX TEMPS.

IF ANYTHING THE TIMING OF THE CFP HAS SLOWED SLIGHTLY AND WE UPPED
POPS EARLY EAST. THERMODYNAMICALLY WE CAN STILL SUPPORT THUNDER INTO
THE EVENING, IT BECOMES LESS LIKELY OVERNIGHT.

WE ARE GOING TO TREAT FRIDAY INTO SUNDAY AS ONE ENTITY FOR NOW AS
THE MODELS CLOSE AN UPPER LOW FROM THE TROF NEAR OR OVER OUR CWA
BEFORE IT RETROGRADES TO THE WEST. WITH THE COLD POOL ALOFT ALL
THREE DAYS WILL BE ABLE TO GENERATE ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS. THERE ARE MODEL DIFFERENCES AS TO WHERE AND
THUS POPS WERE KEPT LOW. ON FRIDAY WE KEPT POPS OUT OF DELMARVA AS
THERE WAS DECENT MODEL CONSENSUS OF THE LACK OF SUFFICIENT
MOISTURE TO GENERATE PRECIPITATION. IT GETS MUDDLED OVER THE
WEEKEND WITH SUNDAY (LOW CONFIDENCE) LOOKING LIKE THE DAY WITH
MORE AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS. THE COMBINATION
OF THIS FEATURE AND A WEAKENING HIGH PRESSURE SYSTEM WILL DROP
TEMPERATURES CLOSER TO NORMAL AND OF GREATER IMPORTANCE LOWER
HUMIDITY LEVELS TO MORE TOLERABLE LEVELS.

WE DID NOT SWAY MUCH FROM HPC SOLUTIONS FOR MONDAY AND TUESDAY.
THE ECMWF DID A TOTAL 180 FROM ITS DAY RUN ON HOW IT HANDLED THE
CLOSING LOW AND IS NOW SO FAR SOUTHWEST (VS BEING THE MOST
NORTHEAST) THAT IT BRINGS SOME OF CHANTAL'S MOISTURE OUR WAY.
WITHOUT TIME TO SEE IF ITS ENSEMBLE MEAN IS SIMILAR, WE WILL STICK
WITH THE EXPECTATION THAT MOST OF CHANTAL'S MOISTURE REMAINS WEST
OR SOUTHWEST OF OUR CWA. EVEN THE ECMWF SOLUTION EVENTUALLY WILL
MAKE IT HOTTER AND MORE HUMID, JUST AT A SLOWER PACE THAN THE
OTHER MODELS.

&&

.AVIATION /13Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

STILL HAVE SOME MVFR CIGS TO CONTEND WITH THIS MORNING...BUT T HEY
SHOULD SCATTER OUT/IMPROVE OVER THE NEXT COUPLE OF HOURS. BUT EVEN
THOUGH PREVAILING VFR SHOULD RETURN BY
MIDDAY...SHOWERS/THUNDERSTORMS ARE EXPECTED TO INCREASE IN
COVERAGE AND WILL LIKELY PRODUCE TEMPORARY MVFR/LCL IFR RESTRICTIONS
IN CONVECTION THIS AFTERNOON. MOST LIKELY IMPACT APPEARS TO BE 17Z-22Z.

TONIGHT...THE SHOWERS AND THUNDERSTORMS SHOULD BE CLEARING OUR
EASTERN TERMINALS BY LATE THIS EVENING AS THE SKIES SHOULD BEGIN
TO SCATTER OUT WEST TO EAST. THE WINDS WILL BEGIN TO DECREASE
SHORTLY AFTER SUNSET WHICH COULD ALLOW FOR SOME LOCALIZED FOG
DEVELOPMENT EARLY THURSDAY MORNING.

OUTLOOK...
THURSDAY AND THURSDAY NIGHT...SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO AFFECT THE TERMINALS. LOCAL MVFR OR LOWER CONDITIONS WILL OCCUR
IN ANY STORMS. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS.

FRIDAY THROUGH SUNDAY...MAINLY DIURNALLY (DAYTIME HEATING) DRIVEN
ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED.
SOME BRIEF MVFR CONDITIONS EXPECTED. OTHERWISE, VFR CONDITIONS ARE
EXPECTED.

&&

.MARINE...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SUB-ADVISORY CONDITIONS ARE EXPECTED ON OUR WATERS TODAY AND
TONIGHT. SEAS WILL RUN AROUND 3-4 FEET WITH SOUTHWESTERLY WINDS
STILL IN PLACE. A COLD FRONT WILL APPROACH FROM THE NORTHWEST VERY
LATE TONIGHT BUT SHOULD STILL REMAIN WEST OF OUR WATERS BY THURSDAY
MORNING. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SWEEP
ACROSS THE REGION THIS AFTERNOON AND EVENING AND MAY PRODUCE VERY
HEAVY RAINFALL AND GUSTY WINDS.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED ON THE AREA WATERS THROUGH THE
PERIOD. WITH THE COLD FRONT NEARING AND THEN PASSING THROUGH THE
AREA WATERS ON THURSDAY AND THURSDAY NIGHT, THE GRADIENT IS EXPECTED
TO WEAKEN. THEN WITH THE FRONT DISSIPATING IN THE AREA, THE MARINE
WATERS ARE OUTLOOKED TO REMAIN IN A RELATIVE WEAK PRESSURE GRADIENT
PATTERN INTO THE WEEKEND.

HOWEVER, SHOWERS AND THUNDERSTORMS THAT MOVE THROUGH THE AREA WATERS
ON THURSDAY COULD CAUSE GUSTY WINDS THAT MIGHT REACH SPECIAL MARINE
WARNING CRITERIA.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF STRONGER RIP CURRENT FORMATION ALONG THE NEW
JERSEY SHORELINE TODAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GIGI/MEOLA
NEAR TERM...HEAVENER/BPP
SHORT TERM...HEAVENER
LONG TERM...GIGI
AVIATION...GIGI/HEAVENER/MEOLA/BPP
MARINE...GIGI/HEAVENER/MEOLA
RIP CURRENTS...
Hazardous weather outlook, Jul 10, 5:19 AM EDT, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 AM EDT WED JUL 10 2013

NJZ001-007-008-PAZ054-055-060>062-110930-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
519 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG
THUNDERSTORMS AND SOME FLOODING TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLOW MOVING FRONT COULD STILL POSE THE THREAT OF LOCALLY GUSTY
THUNDERSTORMS AND SOME FLOODING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-110930-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
519 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG
THUNDERSTORMS
AND SOME FLOODING TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLOW MOVING FRONT COULD STILL POSE THE THREAT OF ADDITIONAL
LOCALLY
STRONG THUNDERSTORMS AND SOME FLOODING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NJZ014-024>026-110930-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
519 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG
THUNDERSTORMS
AND SOME FLOODING THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLOW MOVING FRONT COULD POSE ADDITIONAL THREAT OF LOCALLY
STRONG THUNDERSTORMS AND FLOODING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ004-110930-
DELAWARE BEACHES-
519 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING FRONT COULD POSE THE THREAT OF LOCALLY STRONG
THUNDERSTORMS
AND SOME FLOODING THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLOW MOVING FRONT COULD POSE ADDITIONAL THREAT OF LOCALLY
STRONG THUNDERSTORMS AND FLOODING ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-110930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
519 AM EDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

A SLOW MOVING FRONT COULD TRIGGER LOCALLY GUSTY THUNDERSTORMS
THIS AFTERNOON AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A SLOW MOVING FRONT COULD TRIGGER ADDITIONAL GUSTY THUNDERSTORMS
ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 10, 12:47 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1247 PM EDT WED JUL 10 2013

NJZ012>014-101800-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
1247 PM EDT WED JUL 10 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONMOUTH AND SOUTHERN
MIDDLESEX COUNTIES...

AT 1241 PM EDT...A STRONG THUNDERSTORM WAS NEAR JAMESBURG...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS. THIS STORM WILL BE NEAR ROBERTSVILLE
AROUND 100 PM...MORGANVILLE AROUND 110 PM...HOLMDEL AROUND 120
PM...MIDDLETOWN AROUND 130 PM...FAIR HAVEN AROUND 140 PM AND
HIGHLANDS AROUND 150 PM.

LAT...LON 4027 7398 4025 7448 4043 7452 4047 7425
      4045 7420 4047 7418 4046 7416 4047 7413
      4043 7405 4043 7400 4047 7403 4048 7402
      4045 7396 4031 7396

MEOLA
Special weather statement, Jul 10, 12:52 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1252 PM EDT WED JUL 10 2013

DEZ001-MDZ008-NJZ016>018-101815-
CAMDEN NJ-CECIL MD-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
1252 PM EDT WED JUL 10 2013

...STRONG THUNDERSTORMS WILL AFFECT CENTRAL NEW CASTLE...EASTERN
CECIL...GLOUCESTER...SALEM AND WESTERN CAMDEN COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMDEN...CECIL...
GLOUCESTER...NEW CASTLE AND SALEM COUNTIES AT 1245 PM EDT. THE STRONG
THUNDERSTORMS WERE GENERALLY MOVING EAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STRONG THUNDERSTORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STRONG THUNDERSTORMS...AND WILL
CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS.

LAT...LON 3990 7495 3962 7486 3954 7495 3954 7502
      3957 7506 3953 7507 3952 7519 3956 7524
      3951 7529 3948 7555 3949 7555 3957 7552
      3959 7555 3951 7555 3948 7559 3946 7583
      3964 7588

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 12:47 PM EDTSpecial Weather StatementPHIMiddlesex, Monmouth73 min
Jul 10, 2:01 PM EDTSpecial Marine WarningPHI44 min
Jul 10, 2:24 PM EDTSpecial Weather StatementPHICape May66 min
Jul 10, 2:27 PM EDTSpecial Marine WarningPHI93 min
Jul 10, 7:48 PM EDTSpecial Weather StatementPHITalbot42 min

Nearby

Special Weather Statements in New Jersey, 2013Special Weather Statements in Delaware, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.